# SDR SWAA2022051095660

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750228
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E+2; BS 727E+5; BS 727E+6; BS 727E+10; BS 727E+12; BS 727E+14; BS 727E+18. / [01] VERIFY APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21; BS 727-767 WL 156;[02] UPDATED STEPS 1-4;[03] UPDATED STEPS 5-7;[04] VERIFIED CORRECTIVE ACTION 1. COMPLETED STEPS 1-7;[05] NEW FABRICATED FLOOR TO SIDEWALL SUPPORT RBL21 BS 727+4 TO 767 WL156 ACCOMPLISHED ON WORK CARD ID:TTG8Q00BXM6W;[06] VERIFIED REPLACEMENT PART WILL BE FABRICATED AND INSTALLED ON FAULT TTG8Q00BXM6W.
